MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable pth elecsys e2g 300 results for 1 patient on a cobas 8000 e 801 module.At 11:21 the result was 1060 pg/ml on analyzer a.At 16:48 the result was 1018 pg/ml on analyzer b.On (b)(6) 2025 a new sample was obtained and the result was 273 pg/ml.It is unknown which analyzer produced the result.The sample was repeated due to the results not fitting the patient's clinical picture.A drug-related interference is suspected.
 
Additional Manufacturer Narrative
The serial number for analyzer a is (b)(6) the serial number for analyzer b is (b)(6).The samples were requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Two samples were received and investigated.Investigation results: the customer's very high results were confirmed during the investigation.The investigation did not find any interference in the samples that could result in implausibly high pth values.Therefore, the measured pth values obtained with the elecsys assays can be considered accurate.A general reagent issue was excluded.In general, the drug rituximab is considered very unlikely to interfere with the pth test (the test principle) because its specificity is not related to pth at all.However, an indirect interference (eg due to hama / heterophilic antibodies) cannot entirely be excluded: ritixumab is a chimeric mouse/human monoclonal antibody (mab) and theoretically, heterophilic antibodies against the murine regions in the antibody can be developed (hama).However, this is only speculation, and when a hama interference is detected, it is not known why the patient developed it.The investigation did not identify a product problem.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21232393
Report Number1823260-2025-00227
Device Sequence Number11834039
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number08928428190
Device Lot Number81668601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE (BESILATE); BENSERAZIDE; BISOPROLOL; CALCIUM DIACETATE; CHOLECALCIFEROL; CINACALCET (HCL); DOXAZOSIN (MESILATE); EPOETIN ALFA; IRON(III)(SODIUM D-GLUCONATE COMPLEX); LEVODOPA; METAMIZOLE SODIUM HYDRATE; MOXONIDINE; OMEPRAZOLE; PREDNISOLONE; RAMIPRIL; RITUXIMAB; SEVELAMER CARBONATE; SODIUM HYDROGEN CARBONATE; TACROLIMUS (HYDRATE); TORASEMIDE; ZINC BIS(HYDROGEN DL-ASPARTATE)
Patient SexUnknown